Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes burning sensation on the face while on Amiodarone Hydrochloride?

I ve been on amiodarone hyderchloride for two weeks following an AFIB episode and today I feel like I m having an allergic reaction reaction unless it s the eliquis. It hit me suddenly - tight throat, burning sensation on face, dizzy, cough -- fluish feeling
Thu, 22 Nov 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Your symptoms seem to be related to an allergic reaction. I recommend taking antihistamines daily such as Levocetirizine. I also recommend using steroid lotion for local treatment.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have A-Fib . My heart doctor has recommended that I stop taking Digoxin , and start taking Amiodarone hydrochloride ? I have just read all the...